MathSciNet Relay Station
MathSciNet bibliographic data
MR404523 22E05 (81.35 35A30)
Kalnins, E. G.; Miller, W., Jr. Lie theory and separation of variables. IX. Orthogonal $R$-separable coordinate systems for the wave equation $\psi \sb{tt}-D\sb{2}\psi =0$. J. Mathematical Phys. 17 (1976), no. 3, 331–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement